Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil plus NE-Reuptake-Inhibitor? reflecting

Posted by SLS on January 9, 2012, at 7:04:09

In reply to Re: Nardil plus NE-Reuptake-Inhibitor?, posted by reflecting on January 9, 2012, at 5:35:45

> Thanks for your answer!
>
> Have you tried that combo?

Yes. It works for me.

> Does weight gain and sedation from Nardil increase that way?

It would be hard for me to distinguish between the weight gain produced by nortriptyline and that produced by Nardil when combined. Nardil is the real culprit, I suppose. I would only consider using desipramine or nortriptyline as a choice of TCA. This will eliminate the potential for a serotonin reaction.

> Have you tried whether you can eat Tyramine that way?

I would still avoid tyramine while taking a MAOI. A norepinephrine reuptake inhibitor does not immunize one from the hypertensive reaction. I reacted to a small amount of pepperoni while taking Parnate and desipramine.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1006520
URL: http://www.dr-bob.org/babble/20120108/msgs/1006751.html